# SDR AALA20030144

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT CSK RIVET STATION 1380 JUST ABOVE RIGHT PYLON.  STOP DRILLED CRACK, INSTALLED DOUBLER FS 1380 ON RIGHT SIDE PER AARD 53-30-00-02 PAGE 1 REV 8/30/02 AND SRM 53-01-00.  (M)
